MathSciNet Relay Station
MathSciNet bibliographic data
MR545365 22E40 (28C10 43A07)
Margulis, G. A. Finiteness of quotient groups of discrete subgroups. (Russian) Funktsional. Anal. i Prilozhen. 13 (1979), no. 3, 28–39.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement